Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Blood in mouth, while lying - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1556 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
Doctor :   Dr Anvekar here
User :   doc i bg u i need help my dad has blood comin out of his mouth usually when he is lying down it is very runny blood like a tap can u plz help
Doctor :   may i know whats the age of ur father ?

User :   38
Doctor :   can u tell me if the bleeding occurs also from the nose ?

User :   no only mouth
Doctor :   does he vomit blood ?
User :   no
User :   just comes out usually when he is lying down and when he wakes up
Doctor :   i will advice u to call 911 and then go to the ER where a physical examination will help to know whats the cause of the bleeding
User :   kk doctor wud it be serious can it be
Doctor :   it depends on the cause, which cannot be determined without being examined

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor